Some inequalities for immersed surfaces.
Portugaliae mathematica, Tome 54 (1997) no. 2, pp. 139-145
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1997__54_2_47787,
author = {Marenich, V. and Guadalupe, I.V.},
title = {Some inequalities for immersed surfaces.},
journal = {Portugaliae mathematica},
pages = {139--145},
year = {1997},
volume = {54},
number = {2},
zbl = {0880.53051},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1997__54_2_47787/}
}
Marenich, V.; Guadalupe, I.V. Some inequalities for immersed surfaces.. Portugaliae mathematica, Tome 54 (1997) no. 2, pp. 139-145. http://geodesic.mathdoc.fr/item/PORMA_1997__54_2_47787/